# SDR ASAA2017052320890

- Difficulty date: May 23, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 25,237 hours, 7,334 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000212
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOOK OFF WITH BALANCED FUEL IN WINGS 8540. A FEW MINUTES AFTER T/O IN LEFT TURN THE NR 2 WING TANK SHOWED 7.38 WITH AMBER IMBAL A FEW MINUTES LATER IN STABLE WINGS LEVEL CLIMB NR 2 TANK INCREASED TO 7.58 W/IBAL, IN CRUSE, SHOWED 7.52 THEN STABILIZED. TANK TOTALS EQUAL FUEL TOTAL AND WITHIN 200 LBS OF FMC TOTAL AFTER TANK TO ENGINE FEED AVERAGE 1000'LBAL TOD 4.89/3.92 TRIM NORMAL ONO LANDING. ACFT GROUNDED. TANK UNIT F1 IN MAIN TANK NR 2 REMOVED AND REPLACED IAW AMM 28-41-21. OPERATIONAL CHECKED GOOD.
